MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 5F BER 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 5F BER 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451513H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18149848 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, upon opening, the body of 5f 100cm bernstein tempo angiographic catheter revealed a fracture of the body, which is why it was not used in the patient.There were no reports of patient injury.Image review demonstrates that no fracture condition was found on the device, however the catheter does appear to have a kinked condition located on the shaft of the catheter.The device was not returned for evaluation.
 
Additional Manufacturer Narrative
-after further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3, h6, and h10 as reported, upon opening, the body of 5f 100cm bernstein tempo angiographic catheter revealed a fracture of the body, which is why it was not used in the patient.There were no reports of patient injury.Image review demonstrates that no fracture condition was found on the device, however the catheter does appear to have a kinked condition located on the shaft of the catheter.The product was not returned for analysis.A product history record (phr) review of lot 18149848 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device the reported ¿catheter-cracked¿ could not be confirmed or further clarified., as the images provided showed a kink condition with no evidence of a crack or fracture.Procedural handling factors such as device damage upon removal from the packaging or while attempting to connect to another device can contribute to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter during removal from the package, grasp the hub and withdraw the catheter.Based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 5F BER 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14021 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16483475
Report Number9616099-2023-06298
Device Sequence Number5263041
Product Code DQO
UDI-Device Identifier10705032008440
UDI-Public10705032008440
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number451513H0
Device Catalogue Number451513H0
Device Lot Number18149848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date03/04/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown